Follow
Adam Rennie
Title
Cited by
Cited by
Year
Smoothness and locality for nonunital spectral triples
A Rennie
K-theory 28 (2), 127-165, 2003
952003
The local index formula in semifinite von Neumann algebras I: Spectral flow
AL Carey, J Phillips, A Rennie, FA Sukochev
Advances in Mathematics 202 (2), 451-516, 2006
912006
The local index formula in semifinite von Neumann algebras II: the even case
AL Carey, J Phillips, A Rennie, FA Sukochev
Advances in Mathematics 202 (2), 517-554, 2006
782006
Index theory for locally compact noncommutative geometries
AL Carey, V Gayral, A Rennie, FA Sukochev
American Mathematical Soc., 2014
732014
The noncommutative geometry of graph C*-algebras I: The index theorem
D Pask, A Rennie
Journal of functional analysis 233 (1), 92-134, 2006
732006
The Dixmier trace and asymptotics of zeta functions
AL Carey, A Rennie, A Sedaev, F Sukochev
Journal of Functional Analysis 249 (2), 253-283, 2007
702007
The Hochschild class of the Chern character for semifinite spectral triples
AL Carey, J Phillips, A Rennie, FA Sukochev
Journal of functional analysis 213 (1), 111-153, 2004
692004
An analytic approach to spectral flow in von Neumann algebras
MT Benameur, AL Carey, J Phillips, A Rennie, FA Sukochev, ...
`Analysis, Geometry and Topology of Elliptic Operators-Papers in Honour of K …, 2006
642006
Twisted cyclic theory, equivariant KK-theory and KMS states
AL Carey, S Neshveyev, R Nest, A Rennie
Journal für die reine und angewandte Mathematik (Crelles Journal) 2011 (650 …, 2011
632011
Pseudo-Riemannian spectral triples and the harmonic oscillator
K van den Dungen, M Paschke, A Rennie
Journal of Geometry and Physics 73, 37-55, 2013
622013
The K-Theoretic Bulk–Edge Correspondence for Topological Insulators
C Bourne, J Kellendonk, A Rennie
Annales Henri Poincaré 18 (5), 1833-1866, 2017
552017
Riemannian manifolds in noncommutative geometry
S Lord, A Rennie, JC Várilly
Journal of Geometry and Physics 62 (7), 1611-1638, 2012
552012
A non-commutative framework for topological insulators
C Bourne, AL Carey, A Rennie
Reviews in Mathematical Physics 28 (02), 1650004, 2016
542016
The noncommutative geometry of k-graph C*-algebras
D Pask, A Rennie, A Sims
Journal of K-theory 1 (2), 259-304, 2008
492008
Nonunital spectral triples and metric completeness in unbounded KK-theory
B Mesland, A Rennie
Journal of Functional Analysis 271 (9), 2460-2538, 2016
432016
Integration on locally compact noncommutative spaces
AL Carey, V Gayral, A Rennie, FA Sukochev
Journal of Functional Analysis 263 (2), 383-414, 2012
422012
Commutative geometries are spin manifolds
A Rennie
Reviews in Mathematical Physics 13 (04), 409-464, 2001
392001
Summability for nonunital spectral triples
A Rennie
K-theory 31 (1), 71-100, 2004
382004
The bulk-edge correspondence for the quantum Hall effect in Kasparov theory
C Bourne, AL Carey, A Rennie
Letters in Mathematical Physics 105 (9), 1253-1273, 2015
352015
KK-theory and spectral flow in von Neumann algebras
J Kaad, R Nest, A Rennie
Journal of K-theory 10 (2), 241-277, 2012
35*2012
The system can't perform the operation now. Try again later.
Articles 1–20